# SDR ASOA06119

- Difficulty date: January 24, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198055
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
